Triple Collision Manifold
University of Minnesota
School of Mathematics


Triple collision in the collinear three-body problem

Richard McGehee

Inventiones Mathematicae 27 (1974), 191-227. doi: 10.1007/BF01390175


Note.  This paper investigates solutions passing close to triple collision in the collinear three body problem of classical celestial mechanics by introducing an invariant manifold at triple collision and analyzing the flow on that manifold. Double collisions are regularized.

Electronic Copies

Copies are available from the publishers Web site:
doi: 10.1007/BF01390175


Last update: May 25, 2018 ©2018 Richard McGehee